Title: On the computation of non-normal Padé approximants
Authors: Wuytack, Luc ×
Claessens, G #
Issue Date: 1979
Publisher: North-Holland, Amsterdam
Series Title: Journal of Computational and Applied Mathematics vol:5 pages:283-289
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.